1. bookVolume 8 (2008): Issue 1 (December 2008)
Journal Details
License
Format
Journal
eISSN
2083-4608
ISSN
1895-8281
First Published
26 Feb 2008
Publication timeframe
4 times per year
Languages
English
access type Open Access

Reliability Analysis of Two-State Consecutive "M out of L:F"-Series Systems

Published Online: 18 May 2009
Volume & Issue: Volume 8 (2008) - Issue 1 (December 2008)
Page range: 45 - 52
Journal Details
License
Format
Journal
eISSN
2083-4608
ISSN
1895-8281
First Published
26 Feb 2008
Publication timeframe
4 times per year
Languages
English
Reliability Analysis of Two-State Consecutive "<italic>M</italic> out of <italic>L</italic>:F"-Series Systems

A non-stationary approach to reliability analysis of two-state series and consecutive "m out of k: F" systems is presented. Further, the consecutive "m out of k: F"- series system is defined and the recurrent formulae for its reliability function evaluation are proposed.

Keywords

Antonopoulou J.M., Papstavridis S.: Fast recursive algorithm to evaluate the reliability of a circular consecutive-k-out-of-n: F system. IEEE Transactions on Reliability, Tom R-36, Nr 1, 83 - 84, 1987.10.1109/TR.1987.5222303Search in Google Scholar

Barlow R.E., Proschan F.: Statistical Theory of Reliability and Life Testing. Probability Models. Holt Rinehart and Winston, Inc., New York, 1975.Search in Google Scholar

Guze S.: Wyznaczanie niezawodności dwustanowych systemów progowych typu "kolejnych k z n: F". Materiały XXXV Szkoły Niezawodności, Szczyrk, 2007.Search in Google Scholar

Guze S.: Numerical approach to reliability evaluation of two-state consecutive "k out of n: F" systems. Proc.1st Summer Safety and Reliability Seminars, SSARS 2007, Sopot, 167-172, 2007.Search in Google Scholar

Hwang F.K.: Fast Solutions for Consecutive-k-out-of-n: F System. IEEE Transactions on Reliability, Vol. R-31, No. 5, pp 447-448, 1982.10.1109/TR.1982.5221426Search in Google Scholar

Kołowrocki K.: Reliability of Large Systems, Elsevier, 2004.10.1016/B978-008044429-1/50007-6Search in Google Scholar

Malinowski J., Preuss W.: A recursive algorithm evaluating the exact reliability of a consecutive k-out-of-n: F system. Microelectronics and Reliability, Tom 35, Nr 12, 1461-1465, 1995.10.1016/0026-2714(95)91271-VSearch in Google Scholar

Malinowski J.: Algorithms for reliability evaluation of different type network systems, WIT, (in Polish), ISBN 83-88311-80-8, Warsaw, 2005.Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo